International Journal of
Physical Sciences

  • Abbreviation: Int. J. Phys. Sci.
  • Language: English
  • ISSN: 1992-1950
  • DOI: 10.5897/IJPS
  • Start Year: 2006
  • Published Articles: 2569

Full Length Research Paper

Lehmann Type II weighted Weibull distribution

N. I. Badmus
  • N. I. Badmus
  • Department of Statistics, Abraham Adesanya Polytechnic, Ijebu-Igbo, Nigeria.
  • Google Scholar
T. A. Bamiduro
  • T. A. Bamiduro
  • Department of Mathematical Sciences, Redeemer's University, Redemption Camp, Ogun State, Nigeria.
  • Google Scholar
S. G. Ogunobi
  • S. G. Ogunobi
  • Department of Science Laboratory Tehnology, Abraham Adesanya Polytechnic, Ijebu-Igbo, Nigeria
  • Google Scholar


  •  Accepted: 05 February 2014
  •  Published: 28 February 2014

References

 

Azzalini A (1985). A class of distributions which include the normal ones, Scand. J. Stat. 12:171-178.
 
Shahbaz S, Shahbaz MQ, Butt NZ (2010). A class of weighted Weibull distribution in Pakistan J. Statistics Operation Res. VI(1):53-59.
 
Cordeiro GM, Alexandra C, Ortega MM, Edwin Sarabia JM (2011). Generalized Beta Generated distributions. ICMA Centre. Discussion Papers in Finance DP 2011-05. pp. 1-29.
 
Gupta RD, Kundu D (1990). The role of weighted distribution in stochastic modeling. Communications in statistics, 19:3147-3162.
 
Eugene NC, Famoye F (2002). Beta-Normal distribution and its applications. Communications in Statistics – Theory and Methods 31:497-512.
http://dx.doi.org/10.1081/STA-120003130
 
Famoye F, Lee C, Olugbenga O (2005). The beta-Weibull distribution. J. Statistical Theory Applications, 4(2):121-138.
 
Jones MC (2004). Families of distributions arising from distributions of order statistics test 13:1-43.
 
Lee C, Famoye F, Olumolade O (2007). Beta-Weibull distribution: Some properties and applications to censored data. J. modern Appl. statistical methods, 6:173-186.
 
Nadarajah S, Kotz S (2005). The beta exponential distribution. Reliability Eng. Syst. Safety, 91:689-697.
http://dx.doi.org/10.1016/j.ress.2005.05.008
 
Shittu OI, Adepoju AK (2013). On the Beta-Nakagami Distribution. Progress in Appl. Maths. 5(1):49-58.